Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods, low haemogolobin, after delivery. Is low haemoglobin cause for irregular periods?

I have birth to my daughter 10-13-11. Since then my periods have been horrible. I tried to donate blood today and was rejected (for the second time) due to low hemoglobin . They checked both hands 10.9 & 11.7. Could the horrible periods be due to giving birth and could the low hemoglobin be due to the horrible periods? I forgot to mention I am 40
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
low heamoglobin content is definitely one imporatant cause of irregular periods try to build up your Hb by iron rich diet and iron tablets ..and giving birth or delivery alone is not the cause of dont blame that but try to have proper diet at the right time which will help u ..
and after 40 sometimes hormonal disturbance may occur which may result in menopause in 4-5 yrs,,
firstly try to increase Hb and then the other causes..
thank u
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor